PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Unitary closure and Fourier algebra of a topological group

Volume 231 / 2015

Anthony To-Ming Lau, Jean Ludwig Studia Mathematica 231 (2015), 1-28 MSC: Primary 22A10; Secondary 43A30. DOI: 10.4064/sm8138-1-2016 Published online: 9 February 2016


This is a sequel to our recent work (2012) on the Fourier–Stieltjes algebra $ B(G) $ of a topological group $ G $. We introduce the unitary closure $ \overline G $ of $ G $ and use it to study the Fourier algebra $ A(G) $ of $ G $. We also study operator amenability and fixed point property as well as other related geometric properties for $ A(G) $.


  • Anthony To-Ming LauDepartment of Mathematical
    and Statistical Sciences
    University of Alberta
    Edmonton T6G-2G1, Canada
  • Jean LudwigInstitut Élie Cartan de Lorraine
    Université de Lorraine-Metz
    Bâtiment A, Ile du Saulcy
    F-57045 Metz, France

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image